# SDR FDEA202205241284

- Difficulty date: May 24, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - AFT FUSELAGE AT STATION 2164 BULKHEAD LOWEST STIFFENER RIGHT HAND   CORNER FOUND CRACK LENGTH 0.3 INCH
